Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 328195, 22 pages
Research Article

Generalized Fuzzy Soft Expert Set

Faculty of Science and Technology, Universiti Sains Islam Malaysia, Bandar Baru Nilai, Negeri Sembilan, 71800 Nilai, Malaysia

Received 25 March 2012; Revised 14 May 2012; Accepted 14 May 2012

Academic Editor: Mina Abd-El-Malek

Copyright © 2012 Ayman A. Hazaymeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ayman A. Hazaymeh, Ismail B. Abdullah, Zaid T. Balkhi, and Rose I. Ibrahim, “Generalized Fuzzy Soft Expert Set,” Journal of Applied Mathematics, vol. 2012, Article ID 328195, 22 pages, 2012.